Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

(0.006 TSH) (195 T3) (233 T4)
An_252812 posted:
I am sooooo tired of being tired all the time, Dr put me on 75 mcg levothyroxine. After my latest lab results, he has reduced it to 25 mcg. Low thyroid runs in my family, it is even one of the secondary causes of death on my mothers death certificate.

I also have hemochromatosis which keeps me tired. I need to lose weight because I weigh more than I have in my entire life, but I seem to be in a hamster wheel, running u=in circles and getting nowhere!

Can you help me? Pleaseeeeeee!!!
debra3210 responded:
I forgot to say my other symptoms are low body temp, dry skin flaking away, general hair loss, cracking heels, constipation, no energy at all!!! PLEASEEEE help me, this has been going on for several years!
DOGDANCING_TCOS replied to debra3210's response:
That TSH indicates hyperthyroidism.

What meds does the doc have you on?
debra3210 replied to DOGDANCING_TCOS's response:
have been on 75mcg og levothyroxine, it just got reduced to 25 mcg. I am thinking I need an enderconoligist (I know I mispelled that). I have been fighting this battle for several years. My having hemochromatosis does not help at all!!!!!
DebyT replied to debra3210's response:
So sorry wish I could help. My thyroid has not been stable since diagnosis 5years ago....what bothers me most is the brain fog and the tiredness....and the weight....ok all of it. Yes see an endocrinologist. I have just finished another increase in levothyroxine to .125 and am done messing with a MD. On to the specialist.

Spotlight: Member Stories

I'm a 40 year old female and have been treating my manic depression with Lithium therapy for about 10 years,straight.I had no idea of the dangers ...More

Helpful Tips

Hashimoto's Patients Beware: Mood Disorders!
Hello all! I was diagnosed with Hashimoto's four years ago and have been struggling with mood problems ever since. I was diagnosed with ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.